G. B. Belyavskaya, $r$-Orthogonal quasigroups I, Math. Issled., 39 (1976) 32–39.
 G. B. Belyavskaya, $r$-Orthogonal quasigroups II, Math. Issled., 43 (1976) 39–49.
 G. B. Belyavskaya, $r$-Orthogonal Latin squares, in: J. Dénes and A. D. Keedwell (Editors), Latin Squares: New Developments, Elsevier, North-Holland, Amsterdam, 1992.
 C. J. Colbourn and L. Zhu, The spectrum of r-orthogonal Latin squares, C. J. Colbourn, E. S. Mahmoodian (Editors), Combinatorics advances (Tehran, 1994), Kluwer Academic Press, Dordrecht, 1995 49–75.
 P. Dukes and J. Howell, The orthogonality spectrum for Latin squares of different orders, Graphs Combin., 29 (2013) 71–78.
 J. Howell, The intersection problem and different pairs problem for Latin squares, Ph. D. dissertation, University of Victoria, 2010.
 H. J. Ryser, A combinatorial theorem with an application to Latin rectangles, Proc. Amer. Math. Soc., 2 (1951) 550–552.
 L. Zhu and H. Zhang, A few more $r$-orthogonal Latin squares, Discrete Math., 238 (2001) 183–191.
 L. Zhu and H. Zhang, Completing the spectrum of $r$-orthogonal Latin squares, Discrete Math., 268 (2003) 343–349.